MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sentinel; temporary catheter, embolic protection, transcatheter intracardiac procedures

BOSTON SCIENTIFIC CORPORATION Sentinel; temporary catheter, embolic protection, transcatheter intracardiac procedures
Model Number CMS15-10C-US
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a cerebral vascular accident.A sentinel cerebral protection system (cps) was utilized for embolic protection during a transcatheter aortic valve replacement (tavr) procedure.One day post-procedure, the patient experienced a cerebral vascular accident.The patient is hospitalized and receiving medication and other management.The patients symptoms are improving.The physician assessed the event as related to the sentinel cps procedure and the tavr procedure.

Brand Name
Sentinel
Common Device Name
temporary catheter, embolic protection, transcatheter intracardiac procedures
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50736515
Report Number2124215-2026-48756
Device Sequence Number18801368
Product Code PUM
UDI-Device Identifier00863229000004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexFemale